MAUDE Adverse Event Report: PREMIA SPINE LTD. PROMIS FIXATION SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

PREMIA SPINE LTD. PROMIS FIXATION SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Catalog Number 86242-0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The company was informed about a supplemental fixation surgery of a promis system in (b)(6) due to degenerative disease in adjacent level.The surgeon indicated that the original surgery was at least 5 years ago and included l2/l3 fixation with the promis system and a cage, and that the reason for the subsequent surgery was common adjacent ddd and not implant related.In the supplemental fixation surgery additional microscopic decompression was performed, the rods were replaced with two 80mm promis rods and two pedicle screws were added, with a cage between l3/l4.No failure in the promis rods/screws or their positioning was indicated.The screws were intact and well positioned and not removed.The rods that were replaced were not returned and were therefore not available for further investigation.No additional information other than implant identification is available.
 
Additional Manufacturer Narrative
Revision surgeries, including supplemental fixation, are commonly required after primary spinal fusion surgery.The company was notified of a supplement fixation surgery with additional company's promis system implants.No failure was indicated in the original procedure or in the explants at the time of removal and the pedicle screws were found intact and well positioned.Explants were not obtained for investigation.Review of the manufacturing records of the involved lot was performed and indicated it was manufactured in accordance with specifications without discrepancies.Furthermore, the rates of re-operation including supplemental fixation for the promis system is within the anticipated and reported rates in the literature for similar systems.Altogether, based on the available information, it is believed that the reason for the subsequent surgery was common adjacent ddd and is not related to the promis implants.

Brand Name
PROMIS FIXATION SYSTEM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
PREMIA SPINE LTD.
7 giborey israel st.
ramat poleg
netanya, 42504 07
IS  4250407
Manufacturer (Section G)
PREMIA SPINE LTD.
7 giborey israel st.
ramat poleg
netanya, 42504 07
IS   4250407
Manufacturer Contact
elinor limor
7 giborey israel st.
ramat poleg
netanya, 42504-07
IS   4250407
MDR Report Key14850100
Report Number3012401682-2022-00003
Device Sequence Number2380561
Product Code NKB
UDI-Device Identifier07290014064980
UDI-Public7290014064980
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150380
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number86242-0
Device Lot Number01074848
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2022
Initial Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale